# SDR 9716419956

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN LANDING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW PERFORMED A GO-AROUND AND VISUALLY CONFIRMED THROUGH PERISCOPE THAT GEAR WAS DOWN AND LOCKED.  LIGHT DID ILLUMINATE PRIOR TO UNEVENTFUL LANDING.  MAINTENANCE REPLACED RIGHT MAIN GEAR DOWNLOCK SWITCH AND LANDING GEAR LEVER RELAY R2-28.  OPERATIONAL CHECK NORMAL ON GEAR CYCLE.
